# SDR YYFA20131008003

- Difficulty date: October 8, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 77,277 hours, 34,415 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE, HIGH TEMP AFTER GEAR RETRACTION.  CREW ACCOMPLISHED QRH PROCEDURES.  TEMP BELOW 250 DEGREES C FIRST 30 MINUTES.  TEMP, BELOW 200 DEGREES C THE REST OF THE SECTOR.    NR 3 MAIN TIRE BLEW ON LANDING AND NR 4 MAIN TIRE REQUIRES REPLACEMENT DUE TO NR 3 MAIN TIRE FAILURE.
